# SDR ALG2004F00071

- Difficulty date: October 16, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- Engine: Allsn 250C30P
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pilot Door
- Stage of operation: HO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT A HOVER, PILOTS DOOR WILL NOT STAY CLOSED, RETURNED TO LANDING PAD.  MAINTENANCE ADJUSTED PILOTS DOOR AND STRIKER PLATES IAW THE MM.  NO FURTHER DISCREPANCIES NOTED.
